MathSciNet Relay Station
MathSciNet bibliographic data
MR236180 (38 #4478) 14.20
Paršin, A. N. Algebraic curves over function fields. (Russian) Dokl. Akad. Nauk SSSR 183 1968 524–526.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement